# SDR AALA202308180729

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 82,802 hours, 10,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IL CLOSET CORNER EMERGENCY LIGHT IS DAMAGED. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
